# SDR UALA2012022201066

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 793
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MANUAL OPERATION OF THE DISARM FEATURE FROM THE EXTERNAL HANDLE OF THE L2 DOOR IAW TASKCARD 683301410,  THE SLIDE DEPLOYED.  REMOVED AND REPLACED SLIDE ASSEMBLY REF AMM.  OPS CHECKED GOOD.
